# SDR AALA202411055018

- Difficulty date: September 24, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT AFT PASSENGER CREW DOOR CUT OUT AFT UPPER CORNER FRAME AT FR 68 AND S8R. REPLACED CORNER FRAME PER SRM 51-42-11.
